# SDR CA000714025

- Difficulty date: April 12, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 8,467 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Bracket
- Part number: 51430
- Condition: Cracked
- Location: Bracket
- Part time: 43,630 hours
- Component: Bracket, Hamstd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BARREL P/N S8462, S/N T34151 FOUND CORRODED BEYOND REPAIRABLE LIMIT IAW BARREL BLADE BORE INSIDE DIAMETER SPECIFICATIONS.  REPLACED BY BARREL S/N: NO-65520.  ONE BRACKET P/N 51430 FOUND CRACKED IN RETENTION TEETH AND WAS REPLACED BY NEW PARTS.
